# SDR SWAA2022030727356

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 787+12' NUTPLATE STRIP UNDER THRESHOLD WEB; ANGLE CORRODED / REMOVED CORROSION ON AFT PIT STA 787+12 NUTPLATE STRIP UNDER THRESHOLD WEB IAW B737-700 SRM 51-10-02-0G-0. ORIG THICKNESS .040' REMOVED .010'. MAT REMAINING .030'. NO LIMITS FOUND. CONSIDERED OUT OF LIMITS IAW SRM 51-10-02-0G-0. REMOVED AND REPLACED NUTPLATE STRIP IAW SRM 51-40-02-0G-0 & DWG 146A8348 REV A
